MAUDE Adverse Event Report: CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS

CORDIS US CORP. VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Catalog Number 77800400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the 7f vista brite tip judkins left 4 guiding catheter fractured during use in a percutaneous coronary intervention (pci) procedure.There was no reported patient injury.The product was stored, handled, inspected, and prepped according to the instructions for use (ifu).There were no anomalies noted when the product was removed from the packaging.The tip was visible under fluoroscopy throughout the procedure.Additional event details were requested; however, not provided.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17968676 presented no issues during the manufacturing process that could be related to the event reported.The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
The device was received for analysis, but the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the 7f vista brite tip judkins left 4 guiding catheter fractured during use in a percutaneous coronary intervention (pci) procedure.There was no reported patient injury.The product was stored, handled, inspected, and prepped according to the instructions for use (ifu).There were no anomalies noted when the product was removed from the packaging.The tip was visible under fluoroscopy throughout the procedure.A non- sterile catheter ¿gc 7f 078 jl 4¿ was received for evaluation.During visual inspection, a cracked condition was not observed however, several kinks were observed approximately 5cm, 27cm and 56 cm from the distal tip.No other damages or anomalies were observed during visual analysis.Inner diameter (id) and outer diameter (od) measurements were taken near the damages and were found within specification.A product history record (phr) review of lot 17968676 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The complaint reported by the customer as ¿catheter (body/shaft) ~ cracked¿ was not confirmed.The unit did not present with any cracks.However, the malfunction ¿catheter (body/shaft) ~ kinked/bent¿ was confirmed.Kinks were noted on the body/shaft of the returned unit.Storage and/or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.If strong resistance is met during manipulation, discontinue the procedure, and determine the cause of the resistance before proceeding.If the cause of the resistance cannot be determined, withdraw the catheter.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key17455376
Report Number9616099-2023-06568
Device Sequence Number16767647
Product Code DQY
UDI-Device Identifier20705032021521
UDI-Public(01)20705032021521(17)230731(10)17968676
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number77800400
Device Lot Number17968676
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/07/2023
11/01/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/31/2023
11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown